# SDR IPXA09856149

- Difficulty date: February 6, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769632295
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV VALIDATE REPAIR EFN 71819941057, ORIGINAL NON-ROUTINE 196958, LOCATION RT WING L/E XFS 188.  WHEN INTERIM REPAIR WAS C/W, STEP 2A NR 30, STOP DRILL DAMAGED INTERCOSTAL STRUCTURE, INTERIM REPAIR C/W BEFORE A/C ARRIVAL AT DHC.  REPAIRED PER TIMCO REO-G12815 REV A, AND UPS EO DC8-5730-33658-A.
